Blurry Vision + Accutane

Narrow 3 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Headaches, Heel Pain, Blurry Vision; Should I Stop Taking Accutane?

I have been taking accutane for almost 2 months now. First 2 weeks i experienced a mild headche but it went away with Tylenol, then i was good until i... READ MORE

I Have Been Taking 60mg Per Day of Isotretinoin and Am Starting to Feel and See Unusual Side Effects?

I had side effects at first but i always handle the drug well. until recently (especially when i started using conserta) these are the side effects i... READ MORE

if your face completely clears up within 1wk of being on 90mg can you still see long lasting side effect if I go for 3-4 months?

I am a 140 lbs cau. female, who started accutane 90 mg for 2 weeks, i saw immediate results with in the 3 day & was 100% break out free, however... READ MORE

No matching results